and two pills knock you out…

So I recently wrote about the various medications I’ve been taking for my back. (see: and one pill makes you small…)

I’ve discovered why I don’t tend to mix muscle relaxers and other pain medicines.

Both my naproxin and my cyclobenzaprine list drowsiness and dizziness as a side effect.  Taken alone, I can handle either pill.  Together… well… I became a walking, or sitting rather, zombie.  I would seriously just go blank.  Also, looking at the computer screen only increased my dizziness.

Needless to say, this was not all that pleasant of an experience.  So, I’m off my pills.  Here’s to hoping over-the-counter ibuprofen keeps the pain down.

Advertisements

Tags: , , , , , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: